# SDR ASOA20141214100C

- Difficulty date: December 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 33,757 hours, 19,036 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503517
- Condition: Faulty
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED, AN ODOR AROUND SEAT 4A AND 5A. MAINTENANCE INSPECTED AND REPLACED THE SIDE WALL LIGHT HARNESS ASSEMBLY.  OPS CHECKS WERE GOOD.
